MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 30103205
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan.Visual examination of the returned product identified multiple barb tabs to be flattened around the radius of the liner.One barb tab is scraped such that a poly strand protrudes from the liner.Gouging is present on the sidewall.One light scratch was observed on the outer radius of the liner.Complaint confirmed based on evaluation of returned product.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report was originally reported under the wrong manufacturer: (b)(4) biomet.
 
Event or Problem Description
It was reported that during the procedure, the surgeon was not able to assemble the lineliner with the shell.Another liner was used to complete the procedure.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.

Brand Name
32MM I.D. SIZE E NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17941131
Report Number0001822565-2023-02851
Device Sequence Number6416375
Product Code LPH
UDI-Device Identifier00889024519855
UDI-Public(01)00889024519855(17)240930(10)64531603
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number30103205
Device Lot Number64531603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHELL
Patient SexUnknown